# SDR USAA2010012990226

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 31,578 hours, 17,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3647
- Condition: Inoperative
- Location: Cabin
- Part time: 22,019 hours, 8,136 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1645 - DCA-TPA - EMERGENCY LIGHTS - FORWARD EMERGENCY LIGHT POWER SUPPLY UNIT SHOWS FAULT.  REMOVED AND REPLACED FORWARD EMERGENCY POWER SUPPLY UNIT.  OPERATIONAL CHECK WAS GOOD.
